# SDR NSVA20120315483

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,631 hours, 51,880 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Cable
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO TEMPERATURE AND TORQUE FLUX.  RIGGED RT ENGINE CABLES.  ALL CHECKS GOOD.  NO PARTS NEEDED.
